CSN Login
Members Online: 13

Lupron Injection Pain

EdwardG
Posts: 1
Joined: Apr 2003

Yesterday I received my first 4-month injection of Lupron while awaiting my May 14th scheduled brachytherapy, but I immediately experienced a lot of pain at the injection site. The urologist said this is due to the volume of fluid he injected. Has anyone else experienced this and how long did it last?

nutt
Posts: 140
Joined: Sep 2001

Had some soreness for a day but not "pain". Maybe the nurse should do the injections as doctors are terrible at doing it right

I too had lupron prior to and elected to have it after the seed implant.

Keep in touch and good luck.
Joe

bearcat
Posts: 2
Joined: Apr 2003

I've been receiving these injections for over 4 years. Every one feels the same. Burning pain that day and a lot of soreness the next. My urologist tells me this is due to the volumn and viscosity of the transport liquid.

Subscribe with RSS
About Cancer Society

The content on this site is for informational purposes only. It is not a substitute for professional medical advice. Do not use this information to diagnose or treat a health problem or disease without consulting with a qualified healthcare provider. Please consult your healthcare provider with any questions or concerns you may have regarding your condition. Use of this online service is subject to the disclaimer and the terms and conditions.

Copyright 2000-2014 © Cancer Survivors Network